# SDR USAA2013120300006

- Difficulty date: November 18, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 44,018 hours, 16,089 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D53370622204
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK CHAFE DAMAGE ON RT MLG DOOR FITTING ATTACHMENT AT FR 44 BETWEEN STRINGER 36R TO STRINGER 44.  REPAIRED RT MLG DOOR FITTING ATTACHMENT AT FR 44 BETWEEN STRINGER 36R TO STRINGER 44 IAW EA 504433.
